Downloads: 149

Files in This Item:
File Description SizeFormat 
1988-04.pdf1.08 MBAdobe PDFView/Open
Title: Some remarks on infinite hat guessing games (Recent Developments in Axiomatic Set Theory)
Authors: 嘉田, 勝  KAKEN_name
静間, 荘司  KAKEN_name
Author's alias: Kada, Masaru
Shizuma, Souji
Issue Date: Apr-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1988
Start page: 43
End page: 54
Thesis number: KJ00010206222
Appears in Collections:1988 Recent Developments in Axiomatic Set Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.